# SDR AWXA9900429

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: ST107R
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, B SYS PRESS INDICATOR WENT TO 500 PSI, NO LOW PRESS LIGHT.  CLEANED TRANSMITTER, LK AND OPS CK NORMAL PER MM 29-12-00 AND 29-31-11.
